Patient Encounter Part 1

CH, a 42-year-old man, comes into the emergency department after his sister discovered him seizing at home. He has a history of hypertension, diabetes, epilepsy, and rheumatoid arthritis. His medications include hydrochlorothiazide, glyburide, phenytoin, and aspirin. He smokes one pack per day, drinks heavily on the weekends, and has a history of cocaine use. Upon further discussion with his sister, you discover that he stopped taking his phenytoin 4 days ago due to failure to obtain a refill from his doctor. He is currently unarousable since his last seizure 10 minutes ago.

What initial assessments should be performed?

What are some possible etiologies for his seizure?

What interventions need to be performed at this time?

Diabetes Sustenance

Diabetes Sustenance

Get All The Support And Guidance You Need To Be A Success At Dealing With Diabetes The Healthy Way. This Book Is One Of The Most Valuable Resources In The World When It Comes To Learning How Nutritional Supplements Can Control Sugar Levels.

Get My Free Ebook


Post a comment